# SDR SWIA202157293

- Difficulty date: January 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 601R3103761
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE FAIRING SUPPORT ANGLE AT FS469 LBL45 IS CRACKED.   (C-CHECK RO 4/2/2021)    REMOVED CRACKED WING TO FUSELAGE FAIRING SUPPORT ANGLE AND REPLACED WITH NEW AT F.S. 469 LBL 45 IAW CRJ 200 SRM 51-40-11, 51-42-15, 51-42-06, AND 51-41-02
